# SDR USAA2012051400031

- Difficulty date: May 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 53,510 hours, 20,045 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CS1763
- Condition: Saturated
- Location: Rt Elevator
- Part time: 53,510 hours, 20,045 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - NUMEROUS AREAS OF FLUID INGRESS ON RIGHT ELEVATOR UPPER SURFACE APPROX 26 INCHES FROM INBOARD EDGE THRU 1105 INCHES FROM INBOARD EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A320 55-21-11 PAR 5D FIG 204,  PAR 5N FIG 2, 5D FIG 209, PAR 5N FIG 214 & PAR 5F FIG 205.
